# SDR ERAA201200002

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 27,751 hours, 34,954 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

INTERMITTENT AND COMPLETE FAILURE OF EHSI, COMM NR 1 AND GPS SIMULTANEOUSLY WHILE IN CRUISE FLIGHT.  HAPPENED TWICE FOR APPROX 1 TO 2 MINUTES.  CHECKED ALL CONNECTIONS EHSI, COMM NR 1 COMM, GPS RESEATED ALL CONNECTIONS OPS CHECK SAT.  ON GROUND.  AFTER START THE GPS, COMM NR 1 AND EHSI DO NOT HAVE POWER.  WILL COME ON AFTER RESETTING AVIONICS' MASTER 2-3X.  REPLACED K136 RELAY SYSTEM OPS OKAY.
